期刊文献+

论序数及连续统的可数性与正则公理 被引量:4

The Countability and Axiom of Regularity of Ordinal Number and Continuum
下载PDF
导出
摘要 在前期一系列论文及著作中([2][4][5])对实数集(连续统)的可数性、康托对角线法等问题充分讨论的基础上,对序数的可数性问题进行分析,并由此引出对ZFC公理系统中的正则公理(基础公理,限制公理)的讨论。对与斯梅尔第18问题密切相关的哥德尔定理进行了分析,得到全新结论。提出实数的一进制表示法并在此基础上讨论康托对角线法的局限性问题。 On the basis of the previous discussions about the countability of continuum,Cantor diagonal method,etc.in a series of papers and books,the article analyzes the countability of ordinal number and axiom of regularity in ZFC axiomatic system.It also discusses Gdel's incompleteness theorem which is closely related to Smale's 18th question and reaches a brand-new conclusion.
作者 沈卫国
出处 《天津职业院校联合学报》 2011年第5期51-62,共12页 Journal of Tianjin Vocational Institutes
关键词 序数 康托对角线法 连续统 可数 正则公理 哥德尔定理 一进制实数 直觉主义悖论 丘奇悖论 ordinal number Cantor diagonal method continuum countable axiom of regularity Gdel's incompleteness theorem real number of the unitary system paradox of intuitionalism paradox of Church
  • 相关文献

参考文献7

二级参考文献26

共引文献9

同被引文献10

二级引证文献10

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部